MathSciNet Relay Station
MathSciNet bibliographic data
MR2361874 35H10 (32V10)
Adwan, Z.; Hoepfner, G. On the $C\sp \infty$ wave-front set of traces of CR functions on maximally real submanifolds. Proc. Amer. Math. Soc. 136 (2008), no. 3, 999–1008 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement